Journal article icon

Journal article

A numerically robust state-space approach to stable-predictive control strategies (vol 34, pg 65, 1998)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
AUTOMATICA
Volume:
34
Issue:
9
Pages:
1154-1154
Publication date:
1998-09-05
ISSN:
0005-1098
URN:
uuid:19f85c35-3bb0-498e-b4df-6fb44fcbc435
Source identifiers:
62713
Local pid:
pubs:62713

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP